# SDR ASMF201303001

- Difficulty date: January 10, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 32,974 hours, 16,722 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 396
- Condition: Out Of Limits
- Location: Te Flaps
- Part time: 32,974 hours, 16,722 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM DUE TO FLAPS WITHOUT MOVEMENT WITH INDICATION LEVER OF 5 UNITS.  MX PERSONNEL PERFORMED BITE TO FSEU IAW FIM 27-51 TASK 801 PROCEDURE, SHOWING FAILURE CODE 27-53252 AND THE SENSOR T527 OUT OF LIMITS; SO THE SENSOR T527 WAS REPLACED IAW MM 27-59-01 AND FUNCTIONAL TEST WAS PERFORMED IAW MM 27-59-00,ALL CORRECT.
